# SDR AALA202304059083

- Difficulty date: March 15, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STRINGER SPLICE SHOWS SIGNS OF CORROSION AT BODY STATION 362, AND STR 26L. REMOVED AND REPLACED STRINGER PER SRM.
